# SDR ABXA20140523201

- Difficulty date: May 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW STRINGER 26L PN 146T3002-57 NEEDS INSTALLED FROM FS 1307 - 1417.  THE OLD STRINGER WAS REMOVED ON WORK ORDER 600324529 NON-ROUTINE 0510.  FABRICATED NEW STRINGER 26L IAW REA B653-61024-MR.  R & R STRINGER 26L AT FS 1307 - 1417 IAW B767 SRM 51-40-02 PARA 7 D & PARA 4. CRACKED 42 INCHES PN 146T3002-51, SN NSN, PART NAME STRINGER, FS & BS LOCATION ON ACFT  FS 1307 TO FS 1417, STRINGER & WS LOCATION ON ACFT STRINGER 26L.  ACFT WAS GNDED.
